# SDR SABA020100

- Difficulty date: October 6, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8103
- Aircraft serial: 162
- Aircraft time: 33,873 hours, 31,054 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Battery
- Part number: 4011769
- Part serial: 090981
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Aircraft 883 flight 5082 from CVG to CLT; During cruse flight the battery over-temp light illuminated. Aircraft diverted into Lexington and landed with no other problem. No emergency was declared. Maintenance from Charlotte removed and replaced the main battery. System ops checked good and aircraft was returned to service.
